# SDR CALA2025120811825

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 81,102 hours, 30,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EX IT LIGHT ON 24C DISCONNECTED FROM SEAT FOUND BROKEN ON LIGHT HOUSING BROKEN. NO OTHER EMERGENCY AISLE LIGHT INOPERATIVE. PLACING 24C EMERGENCY AISLE LIGHT ON MEL. MEL 3315A REJECT FOR SIGNOFF REPLACED 24C EMERGENCY LIGHT HOUSING. OPS CHK GOOD.
